MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA 500; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Model Number 10284473
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states customer contacted siemens to report a falsely depressed calcium test result was obtained on one patient sample from a dimension vista 500 analyzer.A siemens customer service engineer (cse) was dispatched to the customer site to inspect the analyzer.The cse performed service on the sample (s1) mixer, the sample (s1) arm and the reagent (r1) arm.The service included replacing timing belts, the s1 arm and the r1 arm.The cse performed alignments of the s1 mixer, s1 arm and the r1 arm.Quality control materials were run with acceptable results.The cause of the falsely depressed calcium test result is unknown.Timing belts and mechanical alignments are potential contributing factors.The analyzer is performing within specifications.No further evaluation of this analyzer is needed.
 
Event or Problem Description
A falsely depressed calcium test result was obtained on one patient sample from a dimension vista 500 analyzer.The initial test result was not released.The same sample was repeated on an alternate dimension vista 500 analyzer.The repeat result was considered correct and released to a physician.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
DIMENSION VISTA 500
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
brookfield CT 06804
Manufacturer Contact
karl aebig
511 benedict ave.
tarrytown, NY 10591
9142550571
MDR Report Key23559719
Report Number2517506-2025-00173
Device Sequence Number10108154
Product Code JJE
UDI-Device Identifier00630414949581
UDI-Public(01)00630414949581
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10284473
Device Catalogue Number10284473
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2025
Initial Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown